hi im on the depo shot and recently lost a lot of weight my question is does anyone think its a good idea to take vitamins to help me gain weight I have a doctors appointment on Monday and im gonna ask them about it but I wanted other peoples opnion on it I think its a good idea and so does my parents I would take gummy vitamins im hoping this will work
While it is common notion that taking multivitamins does not harm, actually no vitamins should be taken unless needed. Vitamins usually will not help you gain or lose weight. They can help you fight infection and anemia and help you keep healthy.
As I have probably discussed earlier, if you are losing weight you need to find out the cause. Usually depot shots cause weight gain. So, if you are losing weight on this, you must inform your gynecologist. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
thanks for your help but I asked my doctor about taking vitamins and she said that I could take them im also gonna drink protein shakes to help me gain weight that's wat my doctor reccammended and about me losing the weight my doctor is not that concerned and told me to just keep eating and I will be fine and she told me to just stay on the shot
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.